MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM C CEMENTED LAT STEM SIZE 1; HIP CEMENTED STEM

MEDACTA INTERNATIONAL SA AMISTEM C CEMENTED LAT STEM SIZE 1; HIP CEMENTED STEM
Model Number 01.18.101
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Calcar fracture occurred during surgery.The surgery was successfully completed by fixing the bone fracture.The bone quality is weak.
 
Additional Manufacturer Narrative
Batch review performed on 15 may 2023: lot 2204010: (b)(6) items manufactured and released on 23-june-2022.Expiration date: 2027-06-07.No anomalies found related to the problem.To date, (b)(6) items of the same lot have been sold without any similar reported event during the period of review.Clinical evaluation performed by medacta medical affairs manager: according to report, calcar fracture was confirmed during surgery.The surgery was successfully completed after fixing with nespron cable.The bone quality is weak.Intraoperative femoral fractures are known possible adverse events of total hip replacements, described and quantified in literature.They mainly depend on bone morphology and mechanical properties.In this case, there is no reason to suspect a malfunctioning device.

Brand Name
AMISTEM C CEMENTED LAT STEM SIZE 1
Common Device Name
HIP CEMENTED STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17097685
Report Number3005180920-2023-00407
Device Sequence Number7826309
Product Code LZO
UDI-Device Identifier07630030803796
UDI-Public07630030803796
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103189
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.18.101
Device Catalogue Number01.18.101
Device Lot Number2204010
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2023
Initial Report FDA Received Date06/09/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian